# SDR AALA20141106012

- Difficulty date: November 2, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 12,902 hours, 5,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS AREAS OF CORROSION BETWEEN STATIONS 1014 & 1017 FROM STRINGERS 19 TO 23 LT.  REMOVED CORROSION & REPAIRED IAW ENGINEERING AUTHORIZATION B737-53-037297 & SUPPLEMENT 037297 DATED 11/6/2014.
